# SDR MALA010551

- Difficulty date: June 23, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105624
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RHOB FWD FUSELAGE AILERON CABLE CHAFED.  REMOVED AND REPLACED CABLE IAW SF3 AMM 27-11-25.  P/N ON 7227105-624 FOR RIG AND OPS CHECK SEE 409  024306.
